Get fast relief of headaches, aches and pain, and fever with TYLENOL Extra Strength Acetaminophen 500mg EZ Tablets that are tough on pain, but gentle on your stomach. Containing 500 milligrams of acetaminophen in each tablet, TYLENOL Extra Strength offers fast and effective relief of pain and fever. These easy-to-swallow tablets act quickly to provide effective relief of headache, tension headache, mild to moderate migraine pain; pain of mild to moderate arthritis pain, minor muscle sprains and strains, menstrual cramps and aches and pains due to cold and flu. TYLENOL Extra Strength 500mg EZTABS come in 10-count, 24-count, 50-count, 100-count, 150-count, and 200-count bottles.
- FAST & EFFECTIVE RELIEF: Provide fast, effective relief of headaches, aches and pain, fever, mild to moderate migraine and arthritis pain and menstrual cramps
- CONTAINS ACETAMINOPHEN: Tylenol Extra Strength Acetaminophen 500mg eZ Tablets are tough on pain, easy on your stomach
- PAIN RELIEVER & FEVER REDUCER: Contains the pain reliever/fever reducer medicine acetaminophen
- EXTRA STRENGTH & EASY-TO-SWALLOW TABLETS: Extra strength formula and easy-to-swallow tablets, 100 count
- CLINICALLY PROVEN: Clinically proven fast pain relief